Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 5(431), Pages 185–186 (Mi umn9731)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Bisimulation games and locally tabular logics

V. B. Shehtmanab

a Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute)
b National Research University "Higher School of Economics"

Funding Agency Grant Number
Russian Science Foundation 14-50-00150
This research was carried out at the Institute for Information Transmission Problems of the Russian Academy of Sciences and was supported by the Russian Science Foundation (project no. 14-50-00150).


DOI: https://doi.org/10.4213/rm9731

Full text: PDF file (310 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:5, 979–981

Bibliographic databases:

MSC: 03B45, 03B20


Citation: V. B. Shehtman, “Bisimulation games and locally tabular logics”, Uspekhi Mat. Nauk, 71:5(431) (2016), 185–186; Russian Math. Surveys, 71:5 (2016), 979–981

Citation in format AMSBIB
\Bibitem{She16}
\by V.~B.~Shehtman
\paper Bisimulation games and locally tabular logics
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 5(431)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9731}
\crossref{https://doi.org/10.4213/rm9731}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588936}
\zmath{https://zbmath.org/?q=an:06691831}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..979S}
\elib{https://elibrary.ru/item.asp?id=27350023}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 5
\pages 979--981
\crossref{https://doi.org/10.1070/RM9731}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000394175400008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85011588279}


Linking options:
  • http://mi.mathnet.ru/eng/umn9731
  • https://doi.org/10.4213/rm9731
  • http://mi.mathnet.ru/eng/umn/v71/i5/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:313
    Full text:65
    References:38
    First page:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022